You could have missed a pill or taken one late causing your period to start early. This is the only thing I can think of. Or if it's a new kind of Birth Control for you, it may not be the right kind. Talk to the doctor that prescribes it for you and they will help yo find a better kind.Answer
Sometimes that happens especially when you first start taking birth control pills. It is called 'breakthrough bleeding' a side effect of the pill.
This has happened to me twice in the 9 months I've been on my pills, once in the 5th month, once this month. I've never missed a pill and take them pretty well on time and both of these times have been weeks where I've been under a consideral amount of stress. At first I was concerned but after talking to my doctor she said that it's completely understandable for your body to be unbalanced under stress. So if you're stressed and you notice you get spotting/bleeding (in the last week of the active pills) then that's most likely what it is.
Were you taking birth control pills before TTC?
Eating does not effect your birth control.
I have been on birth control for 7yrs, and i stopped taking it the end of September. But when i stopped taking it i didn't finish the pack. I am trying to get pregnant. I am concerned that i cant get pregnant and that i should have finished the pack first. I am concerned that i might not be able to get pregnant because i took birth control for 7yrs.
Yes. If you stop taking your birth control you are at higher risk of becoming pregnant than before you started taking it. Especially at a younger age. I was on birth control and quit taking it for a week and now I am four months pregnant.
Birth control pills have no effect on pregnancy tests.
If he is taking female birth control pills forget him. They contain hormones and he is not taking them for birth control.
Nothing, Taking birth control is her choice
yes you can yes you can yes you can
Can birth control be ineffective while taking metronidazole?
Depends. If you just got your birth control and you have never had it before.. What you do is take it the Sunday after your period. For example. You started on a Monday. You ended on a Thursday. You take your birth control that Sunday. If you have taken birth control before.. Yes, you take it. Whether you are on or off.
If you are taking birth control pills you won't ovulate until about two weeks after you stop taking them.
THE BEST DAY TO START TAKING BIRTH CONTROL IS MONDAY..!!!
You need to consult a Doctor about this.
You need to be on birth control pills for at least seven days before you are protected. Therefore if you have been taking the pills correctly, you will not get pregnant 2 weeks after. You need to be on birth control pills for at least seven days before you are protected. Therefore if you have been taking the pills correctly, you will not get pregnant 2 weeks after.
Yes you could be pregnant so perform a pregnancy test BEFORE taking birth control.
If you've never had your period before there is no way but waiting. If you've had it before the only way to control is it my taking birth control pills.
If you were on the shot but you switched to taking birth control pills, but you do not take the birth control pills anymore, you have a high chance of pregnancy if you have been having unprotected intercourse. All the active hormones from the birth control will have little or no effect after 3 days of not taking birth control.
You will become pregnant if you do not take your birth control pills regularly. Birth control will not work at all if you do not take it everyday at the same time.If you do not take your birth control regularly, you are not allowing the hormones to regulate and adapt in your system. By taking your birth control every day and at the same time as directed by all physicians, you will be 99.9%+ protected from pregnancy. Also if you just started taking birth control pills, you must wait 1 month before you have unprotected intercourse, because birth control does not regulate in your system anytime before that.
Taking the birth control pill lowers the risk of pregnancy. Not taking the birth control pill does not lower the risk of pregnancy. You are more likely to get pregnant when you are not taking the birth control pill.
To prevent weight gain on birth control, don't change how much you eat or exercise. If you were gaining weight before starting birth control, you'll probably continue to gain weight after starting birth control.
Well it really depends on your body type, and what kind of birth control pills you are on, are you feeling nausea if so i have had the same type of issue and i had visited my gynocologist who had told me to eat an hour before or an hour after taking the pill.
When taking birth control of any type, you should ALWAYS consult your physician before taking any type of weight loss product or medication. It is always the best rule of thumb.
Birth control pills do not increase the risk of birth defects in babies conceived by women who are or were taking them.
If you're taking steroids, I wouldn't bother taking birth control, steroids can make you sterile.